Inventiones mathematicae

, Volume 22, Issue 1, pp 69–73 | Cite as

Existence of periodic points for maps ofS1

  • Louis Block
  • John Franke


Periodic Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Block, L., Franke, J.: A classification of the structurally stable contracting endomorphisms ofS 1. Proc. Amer. Math. Soc.36, 597–602 (1972)Google Scholar
  2. 2.
    Denjoy, A.: Sur les courbes définies par les équations différentielles à la surface du tore. Journal de Math. Pure et Appliquées11, 333–375 (1932)Google Scholar
  3. 3.
    Jacobson, M.V.: On smooth mappings of the circle into itself. Math. Sb.85 (127), 163–188 (1971)= Math. USSR Sb.14, 161–185 (1971)Google Scholar
  4. 4.
    Peixoto, M.: Structural stability on two-dimensional manifolds. Topology1, 101–120 (1962)Google Scholar
  5. 5.
    Pugh, C.C.: An improved closing lemma and a general density theorem. Amer. J. Math.89, 1010–1021 (1967)Google Scholar
  6. 6.
    Smale, S.: Differentiable dynamical systems. Bull. Amer. Math. Soc.73, 747–817 (1967)Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Louis Block
    • 1
  • John Franke
    • 2
  1. 1.Department of MathematicsUniversity of FloridaGainesvilleUSA
  2. 2.Department of MathematicsNorth Carolina State UniversityRaleighUSA

Personalised recommendations